标题:HUA\'S THEOREM WITH S ALMOST EQUAL PRIME VARIABLES
作者:Sun, QF;Tang, HC
作者机构:[Qing Feng SUN] Department of Mathematics, Shandong University, 济南, ShanDong 250100, China.;[Heng Cai TANG] Department of Mathematics, Shandong Univ 更多
通讯作者:Sun, Q F(qfsun@mail.sdu.edu.cn)
通讯作者地址:[Sun, QF]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.
来源:数学学报(英文版)
出版年:2009
卷:25
期:7
页码:1145-1156
DOI:10.1007/s10114-009-7251-3
关键词:the additive theory of prime numbers;short intervals;circle method
摘要:It is proved unconditionally that every sufficiently large positive integer satisfying some necessary congruence conditions can be represented as the sum of s almost equal k-th powers of prime numbers for 2 a parts per thousand currency sign k a parts per thousand currency sign 10 and s = 2 (k) + 1, which gives a short interval version of Hua\'s theorem.
收录类别:CSCD;SCOPUS;SCIE
WOS核心被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-77952805355&doi=10.1007%2fs10114-009-7251-3&partnerID=40&md5=a183bfc543fd32a7652fac00514266ba
TOP